The Annals of Mathematical Statistics

Comparison of the Power Functions for the Test of Independence in $2 \times 2$ Contingency Tables

W. L. Harkness and L. Katz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1115-1127.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703269

Digital Object Identifier
doi:10.1214/aoms/1177703269

Mathematical Reviews number (MathSciNet)
MR198599

Zentralblatt MATH identifier
0203.20703

JSTOR
links.jstor.org

Citation

Harkness, W. L.; Katz, L. Comparison of the Power Functions for the Test of Independence in $2 \times 2$ Contingency Tables. Ann. Math. Statist. 35 (1964), no. 3, 1115--1127. doi:10.1214/aoms/1177703269. https://projecteuclid.org/euclid.aoms/1177703269


Export citation